Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Trying to conceive, stressed, using shatavari, had intercourse, missing periods. Should go for IVF?

Hi i am a young woman of 34 i am trying to get pregnant ,but my FSH has been tested 2 and it was first 11 en then its 24. I had a lot of stress at that time, now i am using shatavari. My boyfriend and i are having intercourse in my fertile days. But last month i was 5 days late with my period . According to the doctor here we should already try IVF . What else can i do? i already have three kids form a former relationship, so i know i can get pregnant
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  542
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The rise in the levels of FSH are worrisome. This is suggestive of a premature menopause. If the spontaneous method of conception is not helpful then do consider going for assisted techniques like IVF.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor